MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7750346
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure: extension of previous cervical fusion levels implanted: c1-t2 it was reported that on an unknown date, post-op, follow up x-rays of patient showed the axial connector had disconnected on one side.Patient underwent revision surgery for the replacement of the implant.All the malfunctioned implants have been removed during the revision surgery and single rods construct have been implanted.Patient suffered with unstable cervical spine as a result of this event.
 
Additional Manufacturer Narrative
Product analysis results: visual optical functional visual and optical inspection confirmed the outer surface has some witness marks.Functional inspection confirmed the screws were hard to loosen.Optical inspection confirmed the screw has been deformed on the ends.Root cause of the rod backing out of the connector is undetermined.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERTEX RECONSTRUCTION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8463243
Report Number1030489-2019-00339
Device Sequence Number1288504
Product Code KWP
UDI-Device Identifier00613994244505
UDI-Public00613994244505
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090714
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7750346
Device Lot Number0078708W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;